Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Construction of some new four-dimensional manifolds


Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 82 (1976), 69-70
MSC (1970): Primary 55A10, 57D60, 57D65, 57E25, 57D80; Secondary 57D55, 57A15
MathSciNet review: 0394709
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A10, 57D60, 57D65, 57E25, 57D80, 57D55, 57A15

Retrieve articles in all journals with MSC (1970): 55A10, 57D60, 57D65, 57E25, 57D80, 57D55, 57A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-13959-6
PII: S 0002-9904(1976)13959-6